# SDR SWIA200312630

- Difficulty date: November 24, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 12,614 hours, 18,737 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226684006
- Part serial: 2187
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 7,927 hours, 11,652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NEITHER CAPTAIN NOR F/O'S AUTOPILOT WILL CAPTURE AND FOLLOW THE COMMAND BARS, NOR WILL IT CAPTURE AN ALTITUDE.  REMOVED AND REPLACED APP-65A AUTOPILOT CONTROL PANEL AND REPLACED ELEVATOR SERVO IAW EMB 120 MM 22-10-04.  OPS CHECK GOOD.  SERVO P/N:  622-5734-002, S/N OFF:  8426.
